Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i1.10
pages 1-16

Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

RESUMO

A solution to the minimax problem of optimal stabilization of families of linear and nonlinear discrete dynamical systems is presented in the analytical form. In general, there are no controls providing the robust stability for the considered wide classes of systems. The proposed solution is based on the constructive methods for verifying the fulfillment of the robust stability sufficient conditions using the principle of the contracted mappings and its generalization.


Articles with similar content:

Robust stability and Synthesis of Discrete
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Vsevolod M. Kuntsevich
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
Stabilization of Non-Autonomous Systems with Respect to a Part of Variables by Means of Controlled Lyapunov Functions
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Alexander L. Zuev
On Discrete Conflict-Controlled Processes Described by Grunvald-Letnikov Fractional Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Arkadiy A. Chikriy, Vladislav J. Zhukovskiy
Output Stabilization and Weighted Suppression of Disturbances in Discrete-Time Control Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 11
Sergey N. Kusii , Alexey G. Mazko